| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: all-poly patella cemented catalog # 42540200032 lot # 64333049 femur trabecular metal cruciate retaining (cr) catalog # 42502806202 lot # 64278852 g2: australia.H3: customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to infection and tibial loosening.Attempts to obtain additional information have been made; however, no more is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined for the tibia plate loosening.X-ray review indicates there is diffuse tibial loosening with associated subsidence.Moderate joint effusion.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.